# SDR AALA202103229011

- Difficulty date: March 18, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L= 0.082 INCH CRACK ON RIGHT CENTER WINDSHIELD FRAME AT FR2 AND Y0. PERFORMED REPAIR ON WINDOW CENTER POST RIGHT FROM LOWER INBOARD RADIUS AT LOWER ATTACHMENT INTERNAL AREA SIDE IN COCKPIT IAW EA 311073.
